# SDR ALG2002F00023

- Difficulty date: February 21, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 407050202101
- Part serial: A161
- Condition: Corroded
- Location: Mlg
- Part time: 5,298 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY SERVICE CHECK, FOUND HEAVY PITTING CORROSION UNDER WEAR PADS.  SCRAPPED CROSSTUBE.  PROBABLE CAUSE IS WATER ENTRAPMENT.  EXTENT OF CORROSION ALMOST UNDETECTABLE WITH ALL PARTS INSTALLED.  RECOMMEND INSPECTION BE DONE WITH CROSSTUBE REMOVED FROM AIRCRAFT AND WEAR PADS REMOVED.  INSPECTION SHOULD BE ON TIME SPECIFIC INTERVALS.
